# SDR CALA2025062605878

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 79,118 hours, 29,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L RIGHT SIDE GIRT BAR IS LOOSE.  ADJUSTED GIRT BAR STOWAGE CLIP OK FOR SERVICE.  ADJUSTED GIRT BAR STOWAGE CLIP OK FOR SERVICE.
